TSUJIMOTO Satoshi

J-GLOBAL         Last updated: Jun 4, 2019 at 16:11
 
Avatar
Name
TSUJIMOTO Satoshi
Affiliation
Kyoto University
Section
Graduate School of Informatics, Department of Applied Mathematics and Physis

Published Papers

 
Exceptional Bannai-Ito polynomials
Yu Luo, Satoshi Tsujimoto
Journal of Approximation Theory   239 144-13   2019   [Refereed]
Generating functions for the Bannai-Ito polynomials
G. Bergeron, L. Vinet, S. Tsujimoto
Proceedings of the American Mathematical Society   146 5077-5090   2018   [Refereed]
Linearization of the box-ball system: an elementary approach
S. Kakei, J.J.C. Nimmo, S. Tsujimoto, R. Willox
Journal of Integrable Systems   3 1-32   2018   [Refereed]
S. Tsujimoto, L. Vinet, G.-F. Yu, A. Zhedanov
Journal of Mathematical Analysis and Applications   458 742-754   2018   [Refereed]
V. X. Genest, S. Tsujimoto, L. Vinet, A. Zhedanov
Journal of Mathematical Analysis and Applications   450 915-928   2017   [Refereed]
Tridiagonal representations of the q-oscillator algebra and Askey-Wilson polynomials
S. Tsujimoto, L Vinet, A. Zhedanov
Journal of Physics A: Mathematical and Theoretical   50 235292(15pp)   2017   [Refereed]
T. Kato, S. Tsujimoto and A. Zuk
Communications in Mathematical Physics, Online First   350 205-229   2017   [Refereed]
K. Maeda and S. Tsujimoto
Journal of Computational and Applied Mathematics   300 134-154   Jul 2016   [Refereed]
H. Bie, V. Genest, S. Tsujimoto, L. Vinet and A. Zhedanov
Journal of Physics: Conference Series   597(1)    Apr 2015   [Refereed]
H. Miki, S. Tsujimoto
J. Math. Phys. A: Math. Theor.   56(3)    2015   [Refereed]
Bannai-Ito polynomials and dressing chains
M. Derevyagin, S. Tsujimoto, L. Vinet, A. Zhedanov
Proceedings of the American Mathematical Society   142 4191-4206   2014   [Refereed]
Automata groups and box-ball systems
Satoshi Tsujimoto, Tsuyoshi Kato and Andrzej Zuk
RIMS Kôkyûroku Bessatsu   B47 163-170   Jun 2014   [Refereed]
M. Noumi, S. Tsujimoto and Y. Yamada
Springer Proceedings in Mathematics & Statistics   40 463-482   2013   [Refereed]
S. Tsujimoto, L. Vinet and A. Zhedanov
Proceedings of the American Mathematical Society   141(3) 959-970   2013   [Refereed]
Construction of the exceptional orthogonal polynomials and its application to the superintegrable system
S. Tsujimoto
RIMS Kôkyûroku Bessatsu   B41 181-205   2013   [Refereed]
K. Maeda, S. Tsujimoto
Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)   9    2013   [Refereed]
Y. He; X.-B. Hu; H.-W. Tam; S. Tsujimoto
Japan Journal of Industrial and Applied Mathematics   30(2) 263-285   2013   [Refereed]
H. Miki; S. Tsujimoto; L. Vinet; A. Zhedanov
Journal of Physics A: Mathematical and Theoretical   45(32) 1-325205   Aug 2012   [Refereed]
H. Miki; S. Tsujimoto; L. Vinet; A. Zhedanov
Physical Review A - Atomic, Molecular, and Optical Physics   85(6,Pt.A) 1-62306   Jun 2012   [Refereed]
S. Tsujimoto; L. Vinet; A. Zhedanov
Advances in Mathematics   229(4) 2123-2158   Mar 2012   [Refereed]
Hiroshi Miki, Hiroaki Goda, Satoshi Tsujimoto
SIGMA   8 008(14 pages)   2012   [Refereed]
A rough analytic relation on partial differential equations
Tsuyoshi Kato and Satoshi Tsujimoto
Journal of Mathematics Research   Vol.4 125-139   2012   [Refereed]
S. Post; S. Tsujimoto; L. Vinet
Journal of Physics A: Mathematical and Theoretical   45(40) 1-405202   2012   [Refereed]
S. Tsujimoto; L. Vinet; A. Zhedanov
Journal of Mathematical Physics   52(10) 103512   Oct 2011   [Refereed]
Cauchy biorthogonal polynomials and discrete integrable systems
Hiroshi Miki and Satoshi Tsujimoto
Journal of Nonlinear Systems and Applications   2 195-199   2011   [Refereed]
Tsujimoto, Satoshi; Vinet, Luc; Zhedanov, Alexei
SIGMA   7    2011   [Refereed]
Sasaki, Ryu; Tsujimoto, Satoshi; Zhedanov, Alexei
Journal of physics A: Mathematical and Theoretical   43(31) 1-20   Aug 2010   [Refereed]
S. Tsujimoto
Journal of Systems Science and Complexity   23(1) 153-176   Feb 2010   [Refereed]
Kazuki Maeda and Satoshi Tsujimoto
JSIAM Letters   2 95-98   2010   [Refereed]
S. Tsujimoto; A. Zhedanov
Symmetry, Integrability and Geometry: Methods and Applications   5    2009   [Refereed]
Gegenhasi; X.-B. Hu; D. Levi; S. Tsujimoto
Journal of Physics A: Mathematical and Theoretical   40(42) 12741-12751   Oct 2007   [Refereed]
V.P. Spiridonov; S. Tsujimoto; A.S. Zhedanov
Communications in Mathematical Physics   272(1) 139-165   May 2007   [Refereed]
A. Mukaihira; S. Tsujimoto
Journal of Physics A: Mathematical and General   39(4) 779-788   Jan 2006   [Refereed]
M. Nishizawa; Y. Ohta; S. Tsujimoto
Glasgow Mathematical Journal   47 A 169-176   Jun 2005   [Refereed]
A. Mukaihira; S. Tsujimoto
Journal of Physics A: Mathematical and General   37(16) 4557-4565   Apr 2004   [Refereed]
S. Tsujimoto
Publications of the Research Institute for Mathematical Sciences   38(1) 113-133   Feb 2002   [Refereed]
C.R. Gilson; J.J.C. Nimmo; S. Tsujimoto
Journal of Physics A: Mathematical and General   34(48) 10569-10575   Dec 2001   [Refereed]
S. Tsujimoto; Y. Nakamura; M. Iwasaki
Inverse Problems   17(1) 53-58   Feb 2001   [Refereed]
Soliton equations exhibiting ``Pfaffian Solutions''
R.Hirota, M.Iwao and S.Tsujimoto
Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)   5 033 (30pages)   2001   [Refereed]
S. Tsujimoto; R. Hirota
Journal of the Physical Society of Japan   67(6) 1809-1810   1998   [Refereed]
S. Tsujimoto; R. Hirota
Journal of the Physical Society of Japan   65(9) 2797-2806   1996   [Refereed]
High Precision Simulation of Soliton Problems
K. Horiuchi, S. Oishi, R. Hirota and S. Tsujimoto
in "Ultrafast and Ultra-parallel Optoelectronics'', ed. by T. Sueta and T.Okoshi, Ohmsha limited   445-448   1995   [Refereed]
R. Hirota; S. Tsujimoto
Journal of the Physical Society of Japan   64(9) 3125-3127   1995   [Refereed]
R. Hirota; S. Tsujimoto
Journal of the Physical Society of Japan   63(9) 3533-3534   1994   [Refereed]
R. Hirota; T. Imai; S. Tsujimoto; Y. Ohta
Mathematics and Computers in Simulation   37(4/5) 371-383   1994   [Refereed]
Y. Ohta; R. Hirota; S. Tsujimoto; T. Imai
Journal of the Physical Society of Japan   62(6) 1872-1886   1993   [Refereed]
Difference Scheme of Soliton Equations
R.Hirota, S.Tsujimoto and T.Imai
Difference Scheme of Soliton Equations, in "Future Directions of Nonlinear Dynamics in Physics and Biological Systems", ed. by P.L.Christiansen, J.C.Eilbeck and R.D.Parmentier , Series B:Physics, Plenum   312 7-15   1992   [Refereed]
Double affine Hecke algebra of rank 1 and orthogonal polynomials on the unit circle
S. Tsujimoto, L. Vinet and A. Zhedanov
Constructive Approximation      2019   [Refereed]

Books etc

 
Mathematics of integrable systems
TSUJIMOTO Satoshi (Part:Contributor, Chapter 2)
Asakura   Mar 2018   
Applied Mathematics of Integrable systems
TSUJIMOTO Satoshi (Part:Contributor, Chapter 1)
Shokabo   2000